# SDR YENA2022120101188

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: 'CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT AREA LH SIDE CONTINUITY FITTING, CRACK LENGTH IS 0.200 INCH APPROX. IN COCKPIT; REF AEROMAN NR 2022 – 590208, W/O: 2022 284/1 REMOVED AND REPLACED CONTINUITY FITTINGS LH / RH SIDE LOCATED ON FR2 WINDSHIELD CENTER POST LOWER AREA IAW A320 SRM 51-42-11 AND SRM 51-72-11 AND REPAIR INSTRUCTION R53113426 AND  R531 12919.'
